# SDR AALA2018100539012

- Difficulty date: October 2, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 13,990 hours, 4,091 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HM01
- Part serial: 5199
- Condition: Failed
- Location: Vent Blower
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: O

## Discrepancy

VENTILATION BLOWER FAN VERY LOUD. THEN AT 3.5 HRS INTO FLIGHT, SOUNDS CHANGED FOLLOWED BY METALLIC ODOR, SELECTED BOTH FANS TO OVERRIDE. NO FAULTS WERE INDICATED.   REPLACED AVIONICS VENT BLOWER FAN IAW AMM 21-26-51. OPS CHECKED GOOD.
